# SDR FOTR23141NR29648

- Difficulty date: September 4, 2013
- Submitted: October 25, 2013
- Operation: General aviation
- Filed by: Flightstar Aircraft Services LLC, repair station FOTR986N
- Aircraft: N263VT
- Make and model: Boeing 737-4Q8
- Aircraft serial: 26300
- Aircraft time: 45,619 hours, 31,004 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Condition: Corroded
- Location: Bs 500b
- Part time: 45,619 hours, 31,004 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOUBLER AT BS 500B AND STRINGER 26L HAS CORROSION.  REPAIRED ON WO 23141, NR29648.
